Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for white bumps on face that resemble acne

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3631 Questions
Question
I still continue to get white bumps on my face that resemble acne. I've tried all the leading acne medicines and none have had any effect regardless of duration of use. I do smoke and I do not drink a lot of caffeine, maybe a soda a week if that. Any ideas on what to use or stop using ? I exercise regularly and try to wash my face 3 times a day when I can. Still can't rid of this. Itsnonlynon my cheeks and forehead. Not very noticeable but they are there.
Posted Sun, 10 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Raju A.T 5 hours later
Brief Answer:
Adapalene

Detailed Answer:
Hi,

Thanks for your query.

I would like to have a look at the lesions you have.

If possible please upload images of the lesions with better resolution.

Have you been exposed to any chemicals or vapors of chemicals ?
Are you on any medications for long?


Have you tried Adapalene acne ointment. As this is the best medication available in the market for now. A combination of Adapalene with Clindamycin is the best.

Waiting for your reply,

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor